Revista Matemática Iberoamericana


Full-Text PDF (367 KB) | Metadata | Table of Contents | RMI summary
Volume 12, Issue 3, 1996, pp. 593–639
DOI: 10.4171/RMI/208

Published online: 1996-12-31

Bounds for capacities in terms of asymmetry

Tilak B. Bhattacharya[1] and Allen Weitsman[2]

(1) New Delhi, India
(2) Purdue University, West Lafayette, USA

No abstract available for this article.

No keywords available for this article.

Bhattacharya Tilak, Weitsman Allen: Bounds for capacities in terms of asymmetry. Rev. Mat. Iberoam. 12 (1996), 593-639. doi: 10.4171/RMI/208